It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 Showing 1 - 20 of 46 for caffeine lamictal. (0.010 seconds)


... I posted this on a different thread, but I am wondeing about the possible interactions of Lamictal and caffeine? ... (0 replies)
... I'm also wondering whether caffeine can have some effect on the effectiveness of either drug. I read in a book written by a psychiatrist that caffeine is not recommended for bipolar patients. ... (5 replies)
... Hi...welcome!! My daughter is on Lamictal and it is a wonderful med as far as helping with depression as well as the manic side of Bipolar. It has a wonderful side effect profile... ... (5 replies)

... though I knew it was a one in a TRILLION chance, I was pregnant. solely becaus the medication made my lymph nodes sooooo swollen. Weeks at a time sometimes too. Caffeine really aggravates it too. ... (5 replies)
... iously depressed, but not good for bipolar folks when they are heading up. There were no side effect at all for me, but I seem to be fairly tolerant. I started lamictal two weeks ago and I'm feeling just a bit crappy from the VB detox process. ... (5 replies)
... Hi, I have taken both, but not at the same time. I was on 10 mg Albilify and was always tired, that feeling never let up the whole time I was on it. I did notice a slight, I guess you would call it, buzz in my head. I was really tired, but it was almost like my mind had drunk too much cola and was on a sugar/caffeine high. The buzzing didn't last long though and I never... (8 replies)
... Thanks tsohl, I have quit the coffee unless absolutely necessary - usually on school days, which is only once a week. I actually had caffeine withdrawl and experienced a day-long headache like you wouldn't imagine that first day. But the next day was better and it's going fine. I have noticed that I am feeling a lot less irritable and a lot more motivated just in the few... (8 replies)
... Did your theory about caffeine prove to be accurate? ... (8 replies)
... plus a few other things! Obviously, when I went in last month it was because I was depressed. I was on Lexapro 20mg. She started me on Lamictal and slowly removed the Lexapro. I'm now on 150mg Lamictal and have been off the Lexapro for almost 2 weeks. ... (4 replies)
... ADD and was doing well with meds. He asked what meds Erin was on and we told him Lamictal and Seroquel. ... (48 replies)
New girl in town..
Dec 23, 2008
... don't drink caffeine or eat anything chocolate, and start exercising." Obviously those things are good for any "normal" person to do, and I suppose I should follow that as well. ... (10 replies)
... Stress is a trigger for episodes, as you've noticed, and caffeine and sugar to amplify moodswings as well, which I found out the hard way. ... (2 replies)
... ands and feet, extreme sensations of pain and horrible muscle spasms and twitches all over my body. No doctor has been able to explain this to me. I have started Lamictal and take Seroquel at night. I did some research online today and found some articles about caffeine allergies. ... (6 replies)
Is there hope?
May 27, 2007
... Be sure your husband has increased his water consumption and stays away from caffeine and sugary things. ... (51 replies)
... is making me so tired during the days that I'm increasing my caffeine consumption by the ton! I'm irritable, tired and get depressed in the evenings. I have had two evenings where I just broke down and cried. ... (34 replies)
... I have since lost 41 lb and now the diabetes is gone. Lamictal gave me the deadly rash, so I went off it. ... (3 replies)
... The pdoc hasn't raised my Lamictal above 100mg, but I suspect that he might given the fact that I'm sick and still depressed. ... (49 replies)
... Hello joannalynn, Welcome to the board. You need to be careful taking celexa as well. I'm not sure why your doctor thought it would be much different than the other antidepressants you've already been on. The problem is that if you have bipolar disorder, taking any of the drugs in the antidepressant class can tip you over into mania if there is not a mood stabilizer... (2 replies)
... Hello benanner, Welcome to the board. So glad you decided to post. There are a number of new posters that all have BP and your concerns are of a similar nature. Hopefully you'll all meet soon and will be able to support each other. It sounds like you might want to see your pdoc and have your meds tweaked. You might want to add another drug in the mood stabilizer class... (9 replies)
My first new post
Sep 15, 2007
... For my daughter Lamictal and Seroquel seem to work. Good news is that the Lamictal is weight neutral so you shouldn't have any problem there and the other meds you are on also shouldn't pose a problem in terms of weight gain. ... (8 replies)




Pages: 1 2

All times are GMT -7. The time now is 08:39 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!